question-icon

Suggest remedies for recurring vaginal itching and rash under the breast

default
Posted on Thu, 5 May 2016
Question: i started this job a year ago.. it is highly stressful and ever since i have started i have vaginal itching and a rash under my breast... it gets better and comes back... could this be stress related and what can i do to clear it up.
doctor
Answered by Dr. Rakhi Tayal (14 minutes later)
Brief Answer:
Can be allergy, yeast infection or due to stress.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The vaginal itch and the rash under your breast can be due to allergy or a vaginal yeast infection or stress. The vaginal yeast infection can be recurrent if not treated properly.
It is best to get a vaginal swab culture done to find out the specific antibiotic that will be best for you. Consulting a dermatologist for the rash under the breast will help. You can also apply 1% hydrocortisone ointment for temporary relief.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13887 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for recurring vaginal itching and rash under the breast

Brief Answer: Can be allergy, yeast infection or due to stress. Detailed Answer: Hello, Thanks for trusting us with your health concern. The vaginal itch and the rash under your breast can be due to allergy or a vaginal yeast infection or stress. The vaginal yeast infection can be recurrent if not treated properly. It is best to get a vaginal swab culture done to find out the specific antibiotic that will be best for you. Consulting a dermatologist for the rash under the breast will help. You can also apply 1% hydrocortisone ointment for temporary relief. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal